Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from hives, red lines, raised welts all over body. Taking benadryl provides relief. Cure?

My daughther is getting hives . She has had nothing to eat or drink in two hours, has taken no medicine tonight and has red lines all over her body that came out of no where. This has been going on for several weeks and we have no idea what is causing this. It looks like little one and two inch red lines and some raised welts, alot like a mosquito bite. If we give her a benadryl , it goes away. What do you think is causing this?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Your daughter is most probably having urticaria/dermographism. In most of the cases cause is unknown however sometimes any particular medicine, food, worm infestation, house dust, pollen,change in temperature, cold stress etc can induce the same. Whenever she has such episode, you can give her Benadryl syrup. Also calamine lotion can be applied to soothe the skin. At the same time, I would advise you to consult a dermatologist so that proper evaluation can be done to rule out the underlying cause if there is any. Hope that answers your query.
Dr Kalpana
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor